Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :12 Issue : 2 1985      Add To Cart                                                                    Download

On a generalization of a theorem of Markiewicz

Auther : A. M. AL-BUDAIWI

Department of Mathematics, University of Kuwait, P.O. Box 5969, Kuwait

 

ABSTRACT

 

In this paper we obtain a result concerning the degree of approximation of a class of functions by using triangular matrix means of the conjugate series of a Fourier series, which generalizes a recent result of Markiewicz (1980).

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55197

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law